# SDR USA2007F00010

- Difficulty date: June 13, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Engine: Cfmint CFM565B3P
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Part time: 21,870 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIVET TAILS WERE FOUND IN FUSELAGE CARGO COMPARTMENT BETWEEN FRAME 25 TO 35.6 STRINGER 31L TO 31R.  APPROXIMATELY A TOTAL OF 600 RIVETS WERE REPLACED.  7 RIVETS WERE REPLACED AT S31L AND 3 S32L FOR A TOTAL OF 22 RIVETS THAT WERE REPLACED ABOVE STRINGER 38.  A RESIDUE OF SODIUM CHLORIDE ATTACKED THE RIVETS.  NUMEROUS OTHER RIVETS  HAD THE PAINT FLAKING OFF THE RIVET TAILS THAT WERE CLEANED AND HAD PRIMER AND PAINT REAPPLIED.  AIRCRAFT WAS MFG JULY 6, 2001.
